# SDR 07FDEA00684

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT RT O/B FLOOR PNL WEB HAS CORROSION FS - 435, REMOVED AND REPLACED DAMAGED WEB AT STA 435 IAW SRM 51-30-2.  NEW WEB MADE ON TRAVELER T7/665341.
